Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

An analytic formula for the excluded volume between a sphere and a freely jointed chain

Lue, L. (1998) An analytic formula for the excluded volume between a sphere and a freely jointed chain. Journal of Colloid and Interface Science, 202 (2). pp. 558-561. ISSN 0021-9797

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

An analytical expression for the excluded volume between a sphere and a freely jointed chain as a function of sphere radius, Kuhn segment length, and number of Kuhn segments is developed. This expression agrees well with Monte Carlo calculations. In addition, it reduces to the proper form in limits when the Kuhn segment length is much larger and much smaller than the sphere radius. (C) 1998 Academic Press.

Item type: Article
ID code: 38473
Notes: English Article ZU572 J COLLOID INTERFACE SCI
Keywords: excluded volume, protein partitioning, polymer, freely jointed chain networks, Physical and theoretical chemistry
Subjects: Science > Chemistry > Physical and theoretical chemistry
Department: Faculty of Engineering > Chemical and Process Engineering
Related URLs:
    Depositing user: Pure Administrator
    Date Deposited: 13 Mar 2012 16:27
    Last modified: 13 Mar 2012 16:27
    URI: http://strathprints.strath.ac.uk/id/eprint/38473

    Actions (login required)

    View Item